Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 3:02 PM EST for Talbot County, Upson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 3:02 PM EST (20:02 UTC)
- Expired
- Nov 30, 2016, 3:30 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Talbot County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
950
WWUS82 KFFC 302002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED NOV 30 2016
GAZ069-078>080-089-302030-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TAYLOR GA-
302 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...TALBOT...UPSON AND NORTHWESTERN TAYLOR COUNTIES
UNTIL 330 PM EST...
AT 301 PM EST...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
SPREWELL BLUFF STATE PARK TO NEAR TALBOTTON TO NEAR BAUGHVILLE...AND
MOVING EAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...TALBOTTON...WOODLAND...YATESVILLE...JUNCTION CITY...
GENEVA...LINCOLN PARK...SUNSET VILLAGE...PRATTSBURG...BALDWINVILLE...
PLEASANT HILL...SALEM...LOGTOWN...BAUGHVILLE...CARSONVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...BIG LAZER CREEK WMA
AND REDBONE CROSSROADS.
LAT...LON 3270 8464 3287 8447 3291 8412 3283 8412
3280 8414 3280 8415 3279 8415 3274 8418
3259 8442 3255 8484
TIME...MOT...LOC 2001Z 262DEG 40KT 3286 8445 3272 8457 3261 8471
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 2:45 PM EST, 17 minutes earlier.
Area forecast discussion, Nov 30, 2:45 PM EST, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 245 PM EST Wed Nov 30 2016 .SHORT TERM /Tonight through Thursday Night/... A line of showers and thunderstorms is moving South and East across the region right now. The line currently extends from Rabun Co in the NE to Muscogee Co in the SW. This line does have some embedded strong to severe storms associated with it and there have been a few storms that have possibly produces tornadoes. The instability indices are fairly weak with this system but these storms have shown a history of rotating. The models are showing shear is very high today with 0-6km bulk shear around 80kt and 0-1km bulk shear near 30kt. This line is moving fairly quick across the state and should be south of the ATL area with in the next few hours. The line will continue move south and east through tonight and be out of our CWA by 06z Thu. Once this line moves out a drier airmass moves into the area as high pressure build in from the TX gulf coast. That cooler drier airmass begins to filter into NW GA tonight with temps expected in the Mid to upper 30s across NW GA. Temps Thu night will get down into the 30s across the entire area. High temps Thu will only get up into the 50s across most of the area with some lower 60s near Vidalia. 01 .LONG TERM /Friday through Wednesday/... Mainly only tweaks to the long term based on the latest guidance. A wet period is still expected later this weekend into next week. BDL PREVIOUS DISCUSSION... A quiet start to the long-term with sfc high pressure building into the local area. Winds may still be a bit breezy across higher elevations Thursday night but pressure gradient will be subsiding. High pressure essentially "atop" the area on Friday so expecting a dry and overall pleasant/seasonal day. Moisture will begin to increase Saturday ahead of the next system (which we will notice in the form of mid/high level clouds). ECMWF/GEFS/GEM ensemble data in consensus with closed low development across western Mexico...which will tap into subtropical moisture and allow a widespread area of precip to develop across the Southern Plains and lower MS Valley. Right now it looks like this area of rain will begin to push into the forecast area late Saturday. As it does so...sfc high will be wedging down the Appalachians...so looking at moisture overrunning a cool stable layer of air through Sunday night. Discrepancies arise by late Sunday into Monday. Operational GFS in better alignment with overall ensemble patterns vs the operational ECMWF...which argues for a slower progression of the closed low across Mexico/S Texas. Right now...have leaned the forecast toward the slower pattern. Should this pan out...could see a brief lull in activity on Monday before the closed low becomes an open wave and lifts into the Deep South...bringing another round of rainfall Tuesday through at least Wednesday. Kovacik && .AVIATION... 18Z Update... A line of SHRA/TSRA is moving south and east across the state right now and should move into the ATL area TAF sites within the next hour. Expecting gusty winds...Lightning...and Periods of Heavy Rain through 21z-22z. Once this line moves through we will still see some showers through 00z-01z. Sustained winds are already fairly strong ahead of this system with SW winds 10-14kt gusting to 25kt across the area. Winds should diminish a bit behind this line to 08-12kt over night then increase again Thu to 12-16kt out of the NW. Ceilings are in the VFR to MVFR range right now and my see some brief periods of IFR ceilings with the line moving through. Ceilings will slowly improve after 00z to VFR with clear skies expected Thu morning. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 43 59 36 60 / 60 0 0 0 Atlanta 43 56 38 58 / 50 0 0 0 Blairsville 35 51 30 54 / 40 0 0 0 Cartersville 39 55 34 58 / 20 0 0 0 Columbus 45 60 38 63 / 70 0 0 0 Gainesville 42 56 37 58 / 50 0 0 0 Macon 46 62 36 63 / 60 5 0 0 Rome 37 56 32 59 / 20 0 0 0 Peachtree City 40 57 34 59 / 50 0 0 0 Vidalia 55 66 40 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EST this evening FOR THE FOLLOWING ZONES: Banks...Barrow...Butts...Chattahoochee...Clarke... Clayton...Coweta...Crawford...DeKalb...Fayette...Forsyth... Gwinnett...Hall...Harris...Henry...Jackson...Jasper...Lamar... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Pike...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson...Walton...Webster. && SHORT TERM...01 LONG TERM....BDL AVIATION...01
Hazardous weather outlook, Nov 30, 5:23 AM EST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 AM EST WED NOV 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 523 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 30, 12:17 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EST WED NOV 30 2016
GAZ005>007-301800-
GILMER GA-MURRAY GA-FANNIN GA-
1217 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...EASTERN MURRAY AND
FANNIN COUNTIES UNTIL 100 PM EST...
AT 1217 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR JONES MILL TO NEAR TAILS CREEK...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLIJAY...BLUE RIDGE...EAST ELLIJAY...MORGANTON...MOUNTAINTOWN...
PISGAH...EPWORTH...CONASAUGA LAKE...HIGDON...JONES MILL...RAMHURST...
MARGRET...HURST...LOVING...FORT MOUNTAIN STATE PARK...COLWELL...
MINERAL BLUFF...ROY...TAILS CREEK AND DIAL.
LAT...LON 3499 8413 3496 8417 3495 8418 3489 8411
3487 8411 3485 8414 3484 8415 3481 8414
3480 8413 3480 8409 3473 8409 3473 8411
3466 8415 3462 8479 3499 8467
TIME...MOT...LOC 1717Z 239DEG 40KT 3492 8457 3467 8467Special weather statement, Nov 30, 12:26 PM EST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EST WED NOV 30 2016
GAZ041-042-052-301800-
HEARD GA-CARROLL GA-HARALSON GA-
1226 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...CARROLL AND
HARALSON COUNTIES UNTIL 100 PM EST...
AT 1226 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARS HILLS TO NEAR RANBURNE TO NEAR WOODLAND...
AND MOVING NORTHEAST AT 75 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...BUCHANAN...VILLA RICA...BREMEN...TEMPLE...TALLAPOOSA...
BOWDON...MOUNT ZION...WHITESBURG...WACO...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...BOWDON JUNCTION...EUBANK LAKE...ABILENE...CLEM...
DRAKETOWN...LOWELL AND TYUS.
LAT...LON 3390 8504 3381 8504 3379 8494 3373 8490
3373 8491 3372 8490 3358 8491 3357 8485
3351 8483 3352 8485 3349 8486 3348 8490
3344 8494 3346 8498 3344 8498 3343 8501
3340 8501 3333 8528 3390 8539
TIME...MOT...LOC 1726Z 227DEG 63KT 3382 8534 3359 8534 3337 8545Special weather statement, Nov 30, 1:04 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
104 PM EST WED NOV 30 2016
GAZ032-033-042>044-052-053-301830-
HEARD GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-COWETA GA-
CARROLL GA-DOUGLAS GA-
104 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...SOUTHEASTERN
COBB...NORTH FULTON...SOUTH FULTON...NORTHWESTERN COWETA...EASTERN
CARROLL AND DOUGLAS COUNTIES UNTIL 130 PM EST...
AT 104 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VILLA RICA
TO SEATON LAKE TO NEAR CENTRALHATCHEE...AND MOVING EAST AT 45 MPH.
HAZARD...ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. THE
LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS
OF LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY
FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...SMYRNA...EAST POINT...UNION CITY...
VILLA RICA...FAIRBURN...AUSTELL...PALMETTO...WHITESBURG...
CENTRALHATCHEE...CHATTAHOOCHEE HILL COUNTRY...LITHIA SPRINGS...
SWEETWATER CREEK STATE PARK...HANDY...CAMPBELLTON...MADRAS...DUNAWAY
GARDENS AND CLEM.
LAT...LON 3353 8502 3372 8496 3387 8442 3369 8445
3341 8469 3333 8524
TIME...MOT...LOC 1804Z 250DEG 38KT 3372 8493 3355 8496 3341 8512Special weather statement, Nov 30, 2:40 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST WED NOV 30 2016
GAZ089-090-302015-
MUSCOGEE GA-CHATTAHOOCHEE GA-
240 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND NORTHERN
CHATTAHOOCHEE COUNTIES UNTIL 315 PM EST...
AT 240 PM EST...A STRONG THUNDERSTORM WAS OVER BIBB CITY...OR OVER
COLUMBUS...MOVING EAST AT 60 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...UPATOI...NORTH FORT BENNING...EDGEWOOD...
EELBECK/WEST FORT BENNING...KENWOOD...VISTA TERRACE...GREEN ISLAND
HILLS...BENNING HILLS...FLAT ROCK...ROSE HILL...AVONDALE...SAND
HILL...CARTER ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...BATTLE PARK AND CUSTER ROAD TERRACE.
LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
3256 8467 3252 8469 3253 8464 3249 8464
3249 8466 3237 8466 3235 8500 3238 8497
3239 8499 3239 8497 3241 8498 3243 8496
3244 8497 3245 8500 3252 8501 3261 8508
TIME...MOT...LOC 1940Z 252DEG 51KT 3249 8500Local storm report, Nov 30, 2:43 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TORNADO CARDELL 33.78N 84.54W
11/30/2016 COBB GA 911 CALL CENTER
ROOF DAMAGE AND MULTIPLE TREES AND POWER LINES WERE
REPORTED DOWN IN THE AREA OF DISCOVERY BLVD AND MABLETON
PARKWAY.
&&
EVENT NUMBER FFC1600627
RWILLISSpecial weather statement, Nov 30, 3:02 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED NOV 30 2016
GAZ069-078>080-089-302030-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TAYLOR GA-
302 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...TALBOT...UPSON AND NORTHWESTERN TAYLOR COUNTIES
UNTIL 330 PM EST...
AT 301 PM EST...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
SPREWELL BLUFF STATE PARK TO NEAR TALBOTTON TO NEAR BAUGHVILLE...AND
MOVING EAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...TALBOTTON...WOODLAND...YATESVILLE...JUNCTION CITY...
GENEVA...LINCOLN PARK...SUNSET VILLAGE...PRATTSBURG...BALDWINVILLE...
PLEASANT HILL...SALEM...LOGTOWN...BAUGHVILLE...CARSONVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...BIG LAZER CREEK WMA
AND REDBONE CROSSROADS.
LAT...LON 3270 8464 3287 8447 3291 8412 3283 8412
3280 8414 3280 8415 3279 8415 3274 8418
3259 8442 3255 8484
TIME...MOT...LOC 2001Z 262DEG 40KT 3286 8445 3272 8457 3261 8471The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:57 PM EST | Special Weather Statement | FFC | Dade | 33 min |
| Nov 30, 12:05 AM EST | Severe Thunderstorm Warning | FFC | Dade | 40 min |
| Nov 30, 1:14 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 31 min |
| Nov 30, 1:18 AM EST | Tornado Warning | FFC | Dade, Walker | 26 min |
| Nov 30, 1:37 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 23 min |
| Nov 30, 1:53 AM EST | Tornado Warning | FFC | Catoosa | 18 min |
| Nov 30, 2:05 AM EST | Special Weather Statement | FFC | Whitfield | 25 min |
| Nov 30, 2:06 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:36 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:47 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Nov 30, 4:49 AM EST | Special Weather Statement | FFC | Dade | 26 min |
| Nov 30, 5:15 AM EST | Special Weather Statement | FFC | Dade | 30 min |
| Nov 30, 5:48 AM EST | Special Weather Statement | FFC | Dade | 27 min |
| Nov 30, 7:27 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 33 min |
| Nov 30, 7:59 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 31 min |
| Nov 30, 8:36 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 39 min |
| Nov 30, 9:18 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 42 min |
| Nov 30, 10:18 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 27 min |
| Nov 30, 10:37 AM EST | Special Weather Statement | FFC | Chattooga | 38 min |
| Nov 30, 10:50 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| Nov 30, 11:15 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Nov 30, 12:00 PM EST | Special Weather Statement | FFC | Murray | 15 min |
| Nov 30, 12:17 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 43 min |
| Nov 30, 12:26 PM EST | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Nov 30, 12:52 PM EST | Tornado Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Nov 30, 1:04 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Nov 30, 1:15 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Nov 30, 1:38 PM EST | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 37 min |
| Nov 30, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 47 min |
| Nov 30, 2:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Nov 30, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris | 40 min |
| Nov 30, 2:08 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 37 min |
| Nov 30, 2:11 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 34 min |
| Nov 30, 2:14 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 18 min |
| Nov 30, 2:23 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 37 min |
| Nov 30, 2:28 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 47 min |
| Nov 30, 2:32 PM EST | Tornado Warning | FFC | Meriwether | 14 min |
| Nov 30, 2:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Nov 30, 2:43 PM EST | Tornado Warning | FFC | Barrow, Clarke, Jackson | 32 min |
| Nov 30, 2:50 PM EST | Severe Thunderstorm Warning | FFC | Pike, Upson | 25 min |
| Nov 30, 3:04 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Spalding | 20 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Nov 30, 3:16 PM EST | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Nov 30, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 24 min |
| Nov 30, 3:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 46 min |
| Nov 30, 3:33 PM EST | Special Weather Statement | FFC | Monroe | 27 min |
| Nov 30, 3:34 PM EST | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Nov 30, 3:46 PM EST | Special Weather Statement | FFC | Jasper, Morgan, Newton, Putnam | 44 min |
| Nov 30, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 38 min |
| Nov 30, 3:58 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones | 47 min |
| Nov 30, 4:24 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Taliaferro | 36 min |
| Nov 30, 4:27 PM EST | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Nov 30, 4:34 PM EST | Special Weather Statement | FFC | Dooly | 26 min |
| Nov 30, 4:39 PM EST | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Nov 30, 4:48 PM EST | Severe Thunderstorm Warning | FFC | Hancock, Warren | 27 min |
| Nov 30, 5:00 PM EST | Special Weather Statement | FFC | Glascock | 45 min |
| Nov 30, 5:47 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.